# SDR UPS97822970

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913519
- Condition: Cracked
- Location: Bs 240-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LONG 36 BETWEEB F/S 240-260 CRACKED.  REMOVED AND REPLACED LONG 36 RT SIDE HALF IAW SRM 53-2-0 FIG1F, AND 51-1-29D.
